# SDR DALA2022053103781

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 BENT CROSSBEAM LOCATED ON FR 26 AND FR 27 BTW STR 38L TO STR 41R (2E/A) IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSSBEAM PER A320 SRM 51-72-11. (2254135)
